# SDR AALA20120309023

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION INDICATES CRACK FORWARD LEFT SIDE OF ANTENNA MOUNT AREA, FRAME STATION 1473, STRINGER 30.  INSTALLED DOUBLER AT ANTENNA MOUNT AREA, STATION 1473, STRINGER 30 PER EA B757-53-022325.
